Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Hair turning white on the scalp. Taking multi-vitamin medication. Treatment?

hii my name is age is very very tense and worried about my hairs.dntknw suddenly my front hairs get start white..i went to dr and asked about why this happened to me bc am very young he suggested me some multivitamins medicine and i also went to throat dr bc i have also throat problem so he gave me 2 weeks treatment pz pz pz suggest me what i have to do nw for my hairs bc i want my black hairs back bc being a girl its very problematic fr me am w8ing fr yr answer
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response

Thanks for posting question on HCM,
Dear this is called canities (greying of hair in young age)it is mostly genetically determined and runs in the families who marry in same clan.rarely it is because of Zinc deficiency and few syndromes like Piebaldism.
You can camoflage it by applying like Restoria dicreet lotion daily for 3 weeks .you may also take zinc and vit E supplements.

Hope this will alleviate your anxiety
Dr sher bhutto
Answered: Sat, 21 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor